Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

On the Fundamental Formulae of Dynamics

J. W. Gibbs
American Journal of Mathematics
Vol. 2, No. 1 (Mar., 1879), pp. 49-64
DOI: 10.2307/2369196
Stable URL:
Page Count: 16
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

  • *
    Mécanique Analytique, troisieme 6dition, tome 1, paige 22, note de M. Bertrand.